# SDR SWAA2024080908577

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] 241ABF AFT FLOOR PANEL UPPER SKIN HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1 AND BOEING DWG: 147A5810 ID: 0088.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION #1
